Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Taking oral tetralysal for possible Rosacea. Why is it getting redder although spots are going?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11718 Questions
Male, 52, no other health issues and taking Oral Tetralysal for possible Rosacea and my skin seems to be getting redder over areas of body as well as across whole face, although spots are going? Is this a possible effect of the pills after 2 weeks use?
Posted Wed, 23 May 2012 in Skin Rash
Answered by Dr. Rakhi Tayal 5 hours later
Thanks for posting your query.
Tetralysal contains lymecycline. After two weeks of use, it can cause sensitivity of skin to light causing the redness on your body. It causes photosensitivity and may cause peeling of skin in some cases.
The side effects of this pill are largely reversible on stopping its use. Please do not worry. You can avoid exposure to the sun by a physical barrier like umbrella to avoid further aggravation of the discoloration.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor